# SDR SIMA200813703

- Difficulty date: May 9, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500926
- Aircraft time: 7,321 hours, 6,656 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 21880590P
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3386, OPERATIONS CALLED MOC AND REPORTED FOD FOUND ON RUNWAY FROM TIRE DEBRIS AFTER FLIGHT 3386 DEPARTED FROM THE RUNWAY.  SOC INFORMED CREW OF POSSIBLE TIRE DAMAGE IN FLIGHT.  AIRCRAFT PERFORMED FLYBY AT DFW AND LANDED WITH THE NR 2 MAIN TIRE BLOWN, FLAPS WERE DAMAGED AND  NO OTHER PROBLEMS NOTED.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 2 TIRE, REMOVED AND REPLACED E1 FAN BY-PASS VANES, E1 CONTAINMENT RING.  TEMPORARY REPAIRED FLAP.  AIRCRAFT RETURNED TO SERVICE.
